MAUDE Adverse Event Report: ORIDION MEDICAL MICROSTREAM ADVANCE; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ORIDION MEDICAL MICROSTREAM ADVANCE; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number MVIIH
Medical Device Problem Codes Mechanical Problem (1384); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 08/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, five ¿neonatal-infant intubated co2 filter lines¿ were unable to be disconnected from endotracheal tube, when the neonatal patient needed suction.Users had to remove the tube, perform suction and re-intubate afterwards again.No further complication was reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, ¿neonatal-infant intubated co2 filter lines¿ was unable to be disconnected from endotracheal tube when the neonatal patient needed suction.Users had to remove the tube, perform suction and re-intubate afterwards again.The adaptor was not initially hard to connect onto the endotracheal tubes.The issue of difficulty removing was developed over time.No further complication was reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, the "neonatal-infant intubated co2 filter line" was unable to be disconnected from the endotracheal tube when the neonatal patient needed suction.The etco2 adaptor was stuck twice.Users had to remove the tube, perform suction, and re-intubate again.The adaptor was not initially hard to connect to the endotracheal tubes.The issue of difficulty removing developed over time.No further complication was reported.
 
Additional Manufacturer Narrative

Brand Name
MICROSTREAM ADVANCE
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ORIDION MEDICAL
7 hamarpeh st.
jerusalem 91235
IS  91235
Manufacturer (Section G)
ORIDION MEDICAL
7 hamarpeh st.
jerusalem 91235
IS   91235
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18406355
Report Number8044004-2023-00021
Device Sequence Number16877074
Product Code CCK
UDI-Device Identifier20884521761985
UDI-Public20884521761985
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181467
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMVIIH
Device Catalogue NumberMVIIH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/09/2024
05/28/2024
03/06/2025
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date05/02/2024
06/01/2024
03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown